RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 5, Pages 787–790 (Mi mz652)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Relative Stability of Extremal Random Functions

I. K. Matsak


DOI: https://doi.org/10.4213/mzm652

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:5, 717–720

Bibliographic databases:

Received: 28.09.1999
Revised: 31.05.2001

Citation: I. K. Matsak, “Relative Stability of Extremal Random Functions”, Mat. Zametki, 71:5 (2002), 787–790; Math. Notes, 71:5 (2002), 717–720

Citation in format AMSBIB
\Bibitem{Mat02}
\by I.~K.~Matsak
\paper Relative Stability of Extremal Random Functions
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 5
\pages 787--790
\mathnet{http://mi.mathnet.ru/mz652}
\crossref{https://doi.org/10.4213/mzm652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1936843}
\zmath{https://zbmath.org/?q=an:1023.60048}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 5
\pages 717--720
\crossref{https://doi.org/10.1023/A:1015800324311}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176477200014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141737009}


Linking options:
  • http://mi.mathnet.ru/eng/mz652
  • https://doi.org/10.4213/mzm652
  • http://mi.mathnet.ru/eng/mz/v71/i5/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lebedev, “Maxima of independent sums in the presence of heavy tails”, Theory Probab. Appl., 49:4 (2005), 700–703  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:33
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019